# SDR USAA000678

- Difficulty date: May 8, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 48,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLOORBEAM HAD LEVEL 1 CORROSION, 1 INCH BY 1 INCH, BS 947, LBL 18.  REPLACED T-CAP PER SRM 53-10-2.  (X)
